# SDR CA011003016

- Difficulty date: September 3, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 47061
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING AIRCRAFT CLIMB, THE EMERGENCY PRESSURIZATION VALVE OPENED ALLOWING UNCONDITIONAL BLEED AIR INTO THE CABIN. CABIN TEMPERATURE INCREASED AT AN UNCONTROLED RATE. AIRCRAFT RETURNED TO THE AIRPORT FROM WHICH IT DEPARTED. THE EMERGENCY PRESSURIZATION VALVE WAS REPLACED. AIRCRAFT GROUND RUN "S".
